Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 3, Pages 468–472 (Mi mz2603)  

This article is cited in 8 scientific papers (total in 8 papers)

Brief Communications

Degenerate Functions in the Analysis of Asymptotic Stability of Solutions of Functional Differential Equations

N. O. Sedova

Ulyanovsk State University

DOI: https://doi.org/10.4213/mzm2603

Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:3, 427–431

Bibliographic databases:

Received: 10.03.2004

Citation: N. O. Sedova, “Degenerate Functions in the Analysis of Asymptotic Stability of Solutions of Functional Differential Equations”, Mat. Zametki, 78:3 (2005), 468–472; Math. Notes, 78:3 (2005), 427–431

Citation in format AMSBIB
\Bibitem{Sed05}
\by N.~O.~Sedova
\paper Degenerate Functions in the Analysis of Asymptotic Stability of Solutions of Functional Differential Equations
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 3
\pages 468--472
\mathnet{http://mi.mathnet.ru/mz2603}
\crossref{https://doi.org/10.4213/mzm2603}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2227518}
\zmath{https://zbmath.org/?q=an:1124.34355}
\elib{https://elibrary.ru/item.asp?id=9173117}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 3
\pages 427--431
\crossref{https://doi.org/10.1007/s11006-005-0141-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000233144200013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27144546411}


Linking options:
  • http://mi.mathnet.ru/eng/mz2603
  • https://doi.org/10.4213/mzm2603
  • http://mi.mathnet.ru/eng/mz/v78/i3/p468

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. O. Sedova, “The global asymptotic stability and stabilization in nonlinear cascade systems with delay”, Russian Math. (Iz. VUZ), 52:11 (2008), 60–69  mathnet  crossref  mathscinet  zmath
    2. N. O. Sedova, “Local and semiglobal stabilization in a cascade with delay”, Autom. Remote Control, 69:6 (2008), 968–979  mathnet  crossref  mathscinet  zmath  isi
    3. N. O. Sedova, “Sufficient stability conditions and stabilizing control design for delay differential systems of a special type”, J. Appl. Industr. Math., 6:1 (2012), 111–122  mathnet  crossref  mathscinet  elib
    4. N. O. Sedova, “On the principle of reduction for the nonlinear delay systems”, Autom. Remote Control, 72:9 (2011), 1864–1875  mathnet  crossref  mathscinet  zmath  isi
    5. N. O. Sedova, “The design of digital stabilizing regulators for continuous systems based on the Lyapunov function approach”, Autom. Remote Control, 73:9 (2012), 1572–1580  mathnet  crossref  isi
    6. Sedova N.O., “Issledovanie ustoichivosti nelineinykh nepreryvno-diskretnykh sistem upravleniya”, Vestnik mgtu stankin, 2012, no. 2, 86–91  elib
    7. N. O. Sedova, “On the Path Following Problem for Nonholonomic Systems with Feedback Delays”, Autom. Remote Control, 74:8 (2013), 1348–1355  mathnet  crossref  isi  elib  elib
    8. A. S. Andreev, N. O. Sedova, “The method of Lyapunov–Razumikhin functions in stability analysis of systems with delay”, Autom. Remote Control, 80:7 (2019), 1185–1229  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:254
    Full text:148
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021